# SDR AALA201911229034

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 13,937 hours, 5,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795184
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING CIDS TEST EPSU 10WL FAULT. REPLACED EPSU BATTERY 10WL IAW AMM 33-51-58, OPS CHECK NORMAL.
